# SDR I5EA2022101700007

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,032 hours, 45,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 113230
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AISLE LIGHT RIGHT STA. 704R. REMOVED AND REPLACED BATTERY PACK FOR AISLE LIGHT AT M1435, STA. 747R, IAW B737-400 AMM 33-51-51
